Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the double suspension homomorphism


Author: Mark Mahowald
Journal: Trans. Amer. Math. Soc. 214 (1975), 169-178
MSC: Primary 55D40; Secondary 55H15
MathSciNet review: 0438333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the family of unstable Adams spectral sequences, $ E_2^{s,t}({S^{2n + 1}})$. The main results deal with the range of filtrations for which these groups stabilize and for which the groups $ E_2^{s,t}({\Omega ^2}{S^{2n + 1}},{S^{2n - 1}})$ stabilize.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D40, 55H15

Retrieve articles in all journals with MSC: 55D40, 55H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0438333-5
PII: S 0002-9947(1975)0438333-5
Article copyright: © Copyright 1975 American Mathematical Society